Conformal and related changes of metric on the product of two almost contact metric manifolds.

Título inglés Conformal and related changes of metric on the product of two almost contact metric manifolds.
Título español Cambios conformales y afines de métricas sobre el producto de al menos dos variedades con métricas de contacto.
Autor/es Blair, David E. ; Oubiña, José Antonio
Organización Dep. Math. Michigan State Univ., East Lansing (Michigan), Estados Unidos;Dep. Geom. Topol. Fac. Mat. Univ. Santiago de Compostela, Santiago de Compostela (La Coruña), España
Revista 0214-1493
Publicación 1990, 34 (1): 199-207, 10 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés This paper studies conformal and related changes of the product metric on the product of two almost contact metric manifolds. It is shown that if one factor is Sasakian, the other is not, but that locally the second factor is of the type studied by Kenmotsu. The results are more general and given in terms of trans-Sasakian, α-Sasakian and β-Kenmotsu structures.
Clasificación UNESCO 120217
Palabras clave español Métricas riemannianas
Icono pdf Acceso al artículo completo